Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts
G

·
Discussion Starter · #1 ·
Do any of you folks suffer from this. I,ve been taking vitamin supplements and recently started a gram of C a day.I've had two attacks of diarrhea one of which inspired Poopagain Island. Of course I had to have another one before my brain made the connection. Anyway I was curious if anyone else had this same experience. Thanks, Pam
 
G

·
Discussion Starter · #2 ·
you know i thought it was my imagination and so did my husband (i can't wait to tell him) but i had the same problem with multi-vitamines now they were chewables because i cannot swallow pills but i had the same results i had a bad attack after taking them for only three days and at the time i wasn't sure if they were what caused it but i haven't taken any since and my husband kept telling me it wasn't the vitamines but i wasn't taking the chance ,so thank you for posting this .........now i have back-up for not taking them.
oh i needed to add something else a while back i gave this stuff called "daily C" to my son(who doesn't have IBS) to try to help him fight a cold and after 4 days he had D from it ,so i bet it was the C that gave it to you.[This message has been edited by rockcandi1 (edited 04-02-99).]
 
G

·
Discussion Starter · #3 ·
I had D years ago when taking Vit C in a large dose. I stoped the Vit C and the D went away. I take Vit C now in a smaller dose and it's fine.
 

·
Registered
Joined
·
3,146 Posts
My ibs has been basiclly in control the past few weeks. The last time it was haywire, I had a cold and some very ill friends. I took the vit c 500mg and in a few hours I was in the bathroom. First I blamed the cold since everything I have used to turn into several trips to the john. Happended the next day the same. So now if my stomach is not 100% ok, I don't take the vit c and then I make sure I have eaten something with it so it is not churning in there by itself.After the above post, when this huge bottle is gone, I think I will get a smaller dosage and spread it out during the day and see if that helps.Another note: dddmy sister-in-law became nauseated after taking vit e in the am.She switched to before bed and no problem.
 
G

·
Discussion Starter · #5 ·
I too have the same problem with taking vit C and reg. mult. vit. They send me to the bathroom right away. ------------------
 

·
Registered
Joined
·
779 Posts
When I had anemia about 6 months ago, I took vitamin C with iron and was not contipated at all, some days I even had D or loose stools. I know the iron is supposed to be constipating but I think the vitamin C took care of that. I finished all my iron pills and stoped taking the vit.C at the same time. I dont know if it's related to it but it makes alot of sense now why I was not constipated.
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top